# SDR CA021029013

- Difficulty date: August 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR RETRACTION FAILURE WHEN SEL. GEAR UP NOSEGEAR NOT UP READ AND AMBER LIGHT ON . ACC.TO CHECKLIST SEL. GEAR DOWN,  ALL GREEN LIGHTS ON.LANDING COMPLETED NORM LANDING.  PASSENGER INFORMED AND BRIEFED.  INVESTIGATION & ACTION DURING TROUBLESHOOTING, WIRE FOR NR 2 NOSE GEAR DOWNLOCK PROXIMITY SENSOR WAS FOUND BROKEN. PROXIMITY SENSOR HARNESS REPLACED. LANDING GEAR RETRACTION & EXTENSION TEST PERFORMED WITHOUT REMARKS
